# SDR AWXA200300916

- Difficulty date: August 12, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 42,557 hours, 29,251 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Accessory Unit
- Part number: 10621871
- Part serial: B1530
- Condition: Malfunctioned
- Location: Overheat Sys
- Part time: 12,257 hours, 7,771 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURN BACK - FLT 0297 - ON CLIMB OUT OF PHX EN ROUTE FOR SJC THE RT WING TO BODY OVERHEAT LIGHT ILLUMINATED. TURNED BACK TO PHX, LIGHT REMAINED ILLUMINATED UNTIL AFTER LANDING.  MAINTENANCE PERFORMED ENGINE RUN AT CLIMB POWER, FENWAL DIGITAL BOX 44 OVERHEAT CONDITION (AFT BAG PIT AREA) WAS DUPLICATED WITHIN 3 MINUTES OF RUN. REMOVED AND REPLACED COMPARTMENT OVERHEAT ACCESSORY UNIT IAW BMM 26-10-02, PG. 401. REACCOMPLISHED ENGINE RUN AT CLIMB POWER FOR 10 MINUTES, NO FAULTS NOTED. SDR WILL BE SUBMITTED UPON RECEIPT OF VENDOR TEARDOWN REPORT.
